Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr


IMPACT FACTOR 2017: 0.658

CiteScore 2017: 1.05

SCImago Journal Rank (SJR) 2017: 1.291
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.76

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 12, Issue 4

Issues

Norms of Discrete Trace Functions of H¹(Ω) and H²(Ω)

Jinchao Xu
  • Center for Computational Mathematics and Applications, Department of Mathematics, The Pennsylvania State University, University Park, Pennsylvania 16802, U.S.A.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Shuo Zhang
  • LSEC, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, People's Republic of China.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

Abstract

This paper discusses the constructive and computational presentations of several non-local norms of discrete trace functions of H¹(Ω) and H²(Ω) defined on the boundary or interface of an unstructured grid. We transform the nonlocal norms of trace functions to local norms of certain functions defined on the whole domain by constructing isomorphic extension operators. A unified approach is used to explore several typical examples. Additionally, we also discuss exactly invertible Poincaré–Steklov operators and their discretization.

Keywords: non-local norm; unstructured grid; isomorphic extension; conforming and nonconforming discretization; Poincaré–Steklov operator

About the article

Received: 2012-03-22

Revised: 2012-07-30

Accepted: 2012-08-09

Published in Print:


Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 12, Issue 4, Pages 500–512, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2012-0025.

Export Citation

© Institute of Mathematics, NAS of Belarus.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Shuo Zhang and Jinchao Xu
SIAM Journal on Numerical Analysis, 2014, Volume 52, Number 1, Page 282

Comments (0)

Please log in or register to comment.
Log in